# SDR DALA2015101406344

- Difficulty date: October 7, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MID CARGO COMPARTMENT DOOR STOP, NR 2 AT AFT EDGE.  REPLACED IAW SRM 51-30-01 AND 51-30-05.
